Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2012, Volume 57, Issue 1, Pages 124–140 (Mi tvp4434)  

This article is cited in 4 scientific papers (total in 4 papers)

On new forms of asymptotic expansions in the central limit theorem

V. V. Senatova, V. N. Sobolevb

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b Russian State University of Trade and Economics, Moscow

DOI: https://doi.org/10.4213/tvp4434

Full text: PDF file (582 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2013, 57:1, 82–96

Bibliographic databases:

Received: 29.10.2009

Citation: V. V. Senatov, V. N. Sobolev, “On new forms of asymptotic expansions in the central limit theorem”, Teor. Veroyatnost. i Primenen., 57:1 (2012), 124–140; Theory Probab. Appl., 57:1 (2013), 82–96

Citation in format AMSBIB
\Bibitem{SenSob12}
\by V.~V.~Senatov, V.~N.~Sobolev
\paper On new forms of asymptotic expansions in the central limit theorem
\jour Teor. Veroyatnost. i Primenen.
\yr 2012
\vol 57
\issue 1
\pages 124--140
\mathnet{http://mi.mathnet.ru/tvp4434}
\crossref{https://doi.org/10.4213/tvp4434}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201639}
\zmath{https://zbmath.org/?q=an:1268.60034}
\elib{https://elibrary.ru/item.asp?id=20732944}
\transl
\jour Theory Probab. Appl.
\yr 2013
\vol 57
\issue 1
\pages 82--96
\crossref{https://doi.org/10.1137/S0040585X97985807}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000315946800004}
\elib{https://elibrary.ru/item.asp?id=20442476}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84876990118}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4434
  • https://doi.org/10.4213/tvp4434
  • http://mi.mathnet.ru/eng/tvp/v57/i1/p124

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Senatov, “On the real accuracy of approximation in the central limit theorem”, Siberian Math. J., 52:4 (2011), 727–746  mathnet  crossref  mathscinet  isi
    2. V. V. Senatov, “Nonimprovable estimates for asymptotic expansions in the central limit theorem”, Theory Probab. Appl., 57:4 (2013), 633–648  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. V. V. Senatov, “On the real accuracy of approximation in the central limit theorem. II”, Siberian Adv. Math., 27:2 (2017), 133–152  mathnet  crossref  crossref  elib
    4. V. N. Sobolev, “O razlozhenii kharakteristicheskoi funktsii simmetrichnykh raspredelenii”, Matematicheskaya fizika i kompyuternoe modelirovanie, 21:1 (2018), 34–43  mathnet  crossref
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:299
    Full text:136
    References:54
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021